# SDR SWIA200616961

- Difficulty date: August 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 18,254 hours, 26,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1139
- Condition: Discharged
- Location: Cabin
- Part time: 11,674 hours, 15,301 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACK HALF OF EMERGENCY LIGHTS TURN OFF AFTER 2 SECONDS OF PERFORMING TEST.  REPLACED MIDDLE AND AFT ELBP'S.  OPERATIONAL CHECKS GOOD.  NR 2 SN OFF 1336.
